Top 9 Aleve Extra Strength Caplets – Naproxen Sodium

As an Amazon Associate I earn from qualifying purchases.

1. Aleve

#ad

270 Count, #1 Orthopedic Surgeon Recommended, Naproxen Sodium 220 mg NSAID, Aleve Caplets, Pain Reliever/Fever Reducer

#ad
Aleve #ad - Also temporarily reduces fever. Just two pills for all day pain relief. Aleve provides temporary relief of minor aches and pains due to backaches, menstrual pain, headaches, muscular aches, minor arthritis and other joint pain, and toothaches.

Aleve is proven stronger* & longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Each pill has the strength to last 12 hours. Aleve is the #1 orthopedic Surgeon Recommended OTC brand for minor arthritis pain.
BrandAleve #ad
ManufacturerAleve #ad
Height2.75 Inches
Length3.1 Inches
Width5.05 Inches
Part NumberIT-DER0-IQDU
ModelIT-DER0-IQDU

2. Aleve

#ad

Aleve Arthritis Caplets, 50Count

#ad
Aleve #ad - Strength to last 12 hours. Easy open arthritis cap. Aleve arthritis caplets contain 220 mg naproxen sodium. 50 caplets.
BrandAleve #ad
ManufacturerAleve #ad
Height3.56 Inches
Length2.06 Inches
Width2.41 Inches
Part Number325866560001
Model325866560001

3. Aleve

#ad

100 Count, Naproxen Sodium for Pain Relief, Aleve Easy Open Arthritis Cap Tablets

#ad
Aleve #ad - Doctor recommended: aleve pain relief pills are the #1 orthopedic surgeon recommended oral OTC brand for minor arthritic pain. Fever reducer: this pain medicine for adults and children ages 12 and up also temporarily reduces fever.

Up to 12-hour pain relief medicine: Minor arthritis, and back pain relief medicine, headache, with the strength to last up to 12 hours. Not child resistant. Easy to take: aleve naproxen Sodium caplets come in small, oval caplets that are easy to swallow. Easy open arthritis cap: this medication comes in a contoured bottle that fits comfortably in your hand, with an easy open cap. Effective pain relief: from minor pain of arthritis available in easy‐to‐take caplet form.
BrandAleve #ad
ManufacturerAleve #ad

4. Aleve

#ad

20 Count, Aleve PM Caplets

#ad
Aleve #ad - Also available with Easy Open and Soft Grip Caps. For occasional sleeplessness associated with minor aches and pains. 20 caplets. 25 mg dipehnhydramine HCL. 220 mg naproxen sodium. Aleve pm is an over the counter PM product with naproxen sodium and a night time sleep aid. Two aleve pm caplets help you fall asleep for a good night’s rest and wake up with less pain.
BrandAleve #ad
ManufacturerAleve #ad
Height2 Inches
Length1.5 Inches
Weight0.08 Pounds
Width3.66 Inches
Part NumberBY-295
ModelBY-295

5. Aleve

#ad

Naproxen Sodium Caplets ‐ 120 Count, Aleve Pain Relief and Nighttime Sleep Aid, 120 Count

#ad
Aleve #ad - Long lasting relief: two aleve PM caplets help you fall asleep for a good night's rest and wake up refreshed and relieved from pain. Nighttime aleve pain reliever: pain relief caplets indicated for occasional sleeplessness associated with minor aches and Pains.

All night relief: two caplets can help you fall asleep and stay asleep to wake up refreshed and relieved from pain. Soft grip cap: this medication comes in a contoured bottle that fits comfortably in your hand, with a soft grip cap that is covered with a cushioned material. Effective over‐the‐counter pm product: only Aleve PM combines a sleep aid and the 12‐hour pain relieving strength of Aleve.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.36 Inches
Length2.5 Inches
Width2.06 Inches
Part Number025866592582
Model025866592582

6. Aleve

#ad

Aleve Arthritis Gelcap, 160 Count, 220 mg, Fast Acting All Day Pain Relief for Headaches, Naproxen Sodium Gelcaps, Muscle Aches, and Fever Reduction, Yellow

#ad
Aleve #ad - Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain.

Each pill has the strength to last 12 hours. Each pill has the strength to last 12 hours. Also temporarily reduces fever. Aleve provides temporary relief of minor aches and pains due to backaches, menstrual pain, muscular aches, minor arthritis and other joint pain, headaches, and toothaches. Based on minimum labeled dosage. Aleve's triple benefit: proven relief, all day long, with fewer pills. Just two pills for all day pain relief.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5.75 Inches
Length3.07 Inches
Width3.07 Inches

7. Aleve

#ad

Naproxen Sodium Capsules, Aleve Soft Grip Arthritis Cap Tablets, Fast Acting All Day Pain Relief for Headaches, 220 mg, Muscle Aches, and Fever Reduction, 270 Count

#ad
Aleve #ad - Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain.

Also temporarily reduces fever. Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain. The aleve soft grip arthritis cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Soft grip cap is child resistant. Aleve provides temporary relief of minor aches and pains due to backaches, minor arthritis and other joint pain, headaches, menstrual pain, muscular aches, and toothaches. Just two pills for all day pain relief. Each pill has the strength to last 12 hours.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Weight0.06 Pounds
Width3 Inches
Part NumberBY-277
ModelBY-277

8. Good Sense

#ad

GoodSense Naproxen Sodium Tablets 220 mg, 400 Count, Pain Reliever and Fever Reducer NSAID

#ad
Good Sense #ad - All day relief: goodsense naproxen sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day.

Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, headache, menstrual cramps, muscular aches, backache, toothache and the common cold; also temporarily reduces fever. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free. Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.6 Inches
Weight0.5 Pounds
Width2.6 Inches
Part NumberS001392
ModelS001392

9. Amazon Basic Care

#ad

Amazon Basic Care Naproxen Sodium Tablets, 300 Count

#ad
Amazon Basic Care #ad - Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, menstrual cramps, muscular aches, headache, backache, toothache and the common cold; also temporarily reduces fever.

Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free. Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets. All day relief: amazon basic care naproxen Sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.25 Inches
Length2.23 Inches
Weight0.28 Pounds
Width2.23 Inches
Part Number1